# SDR UALA2011012800478

- Difficulty date: January 27, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 60,415 hours, 22,455 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: R1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R EXT HANDLE HAD OVERTRAVEL, INTERNAL HANDLE NOT IN LOCK POSITION.  REPLACED WORN STUB SHAFT (SLOTS WORN OUT),  REPLACED BEARINGS AND ADJUSTED DOOR ON ROUTINE JIC 5R52I020, OPS CHECK GOOD.
